# SDR FDEA201511043487

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 72,769 hours, 17,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE, TEST LIGHT INOPERATIVE.  INSTALLED BATTERIES CORRECTLY IN HOLDER FOR L1 DOOR SLIDE BOTTLE PRESS REMOTE TEST SWITCH IAW MM CHAPT 25-61-04-4.  OPERATIONS CHECKED GOOD AT THIS TIME.
